# SDR CA991231041

- Difficulty date: December 8, 1999
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 8,390 hours
- Engine: Ge CF343A1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Out Of Rig
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) PASSENGER DOOR LATCH MESSAGE ON CLIMB FROM WASHINGTON, THEN RED PASS DOOR AND AURAL WARNING. DOOR RE-RIGGED AND A/C PRESSURIZED.
